PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 85--87 (1990)
FIXED POINT THEOREMS IN BANACH SPACES
Ljubomir \'Ciri\'cMasinski fakultet, Beograd, Yugoslavia
Abstract: A class of self-maps on Banach spaces which have at least one fixed-point is presented and investigated.
Classification (MSC2000): 47H10, 54H25
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts